Publications 2018


Saoudi, K.; Agarwal, P.; Kumam, P.; Ghanmi, A.; Thounthong, P.,(2018) The Nehari manifold for a boundary value problem involving Riemann-Liouville fractional derivative. Advances in Difference Equations, P. No. 263, 18 p.

Saoudi, K., (2018) The fibering map approach to a p(x)-Laplacian equation with singular nonlinearities and nonlinear Neumann boundary conditions. Rocky Mountain Journal of Mathematics, Vol.48, P.No. 927, 946.

Saoudi, K. ; Ghanmi, A.; Kratou, M., (2018) A multiplicity results for a singular problem involving a Riemann-Liouville fractional derivative. Filomat, Vol.32, P. No. 653, 669.

Boujlida, H. ; Khenissi, M. ; Haddar, H., (2018), The asymptotic of transmission eigenvalues for a domain with a thin coating. SIAM Journal on Applied Mathematics, Vol.78, P. No. 2348-2369.

Ben Chrouda, M., (2018), Entire large solutions of semilinear equations involving the fractional Laplacian. Complex Variables and Elliptic Equations, Vol. 63, P. No. 1378-1395.

Ben Chrouda, M.; Ben Fredj, M., (2018), Nonnegative entire bounded solutions to some semilinear equations involving the fractional Laplacian. Potential Analysis , Vol. 48, P. No. 495-513.

Ben Chrouda, M. ; El Mabrouk, K. ; Hassine, K.,(2018), Boundary value problems for the Dunkl laplacian. Probability And Mathematical Statistics, P. No. 249-269.

Malloug, M.; Royer, J, (2018), Energy decay in a wave guide with dissipation at infinity. ESAIM. Control, Optimisation and Calculus of Variations,Vol. 24, P. No. 519-549.